# SDR UALA2013071104850

- Difficulty date: July 11, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 74,164 hours, 27,529 cycles
- Engine: Pwa PW2040
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR VERY WEAK, RETURNS ON OBSERVED PRECIPITATION WITHIN 80 NM.  NO RETURNS EXCEPT GROUND ABOVE 80.  R & R WEATHER RADAR TRANSCEIVER.
